RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 26, Number 3, Pages 387–396 (Mi tmf3238)  

This article is cited in 4 scientific papers (total in 4 papers)

Quasicollective spin waves in the paramagnetic region of an anisotropic Heisenberg ferromagnet

Yu. G. Rudoi


Abstract: A second-order theory is constructed for an anisotropic Heisenberg ferromagnet of the easy axis type. The theory is based on the method of the equations of motion for the Green's functions. The contribution of the fluctuations of the magnon density operator is taken into account partly in the linearization. It is shown that in the region of sufficiently large momenta the poles of the single-particle Green's function have the ordinary spin-wave dispersion law, and the renormalization is determined by the correlation functions of the short-range order. The reciprocal correlation radius is estimated, and this agrees with phenomenological theory.

Full text: PDF file (1120 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 26:3, 263–269

Received: 21.05.1975

Citation: Yu. G. Rudoi, “Quasicollective spin waves in the paramagnetic region of an anisotropic Heisenberg ferromagnet”, TMF, 26:3 (1976), 387–396; Theoret. and Math. Phys., 26:3 (1976), 263–269

Citation in format AMSBIB
\Bibitem{Rud76}
\by Yu.~G.~Rudoi
\paper Quasicollective spin waves in the paramagnetic region of an~anisotropic Heisenberg ferromagnet
\jour TMF
\yr 1976
\vol 26
\issue 3
\pages 387--396
\mathnet{http://mi.mathnet.ru/tmf3238}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 26
\issue 3
\pages 263--269
\crossref{https://doi.org/10.1007/BF01032099}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3238
  • http://mi.mathnet.ru/eng/tmf/v26/i3/p387

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Rudoi, “Tensor of the inhomogeneous dynamic susceptibility of an anisotropic Heisenberg ferromagnet and Bogolyubov inequalities. I. Single-particle matrix Green's function and transverse components of the susceptibility tensor”, Theoret. and Math. Phys., 38:1 (1979), 68–78  mathnet  crossref  mathscinet
    2. Yu. A. Tserkovnikov, “Construction of the correlation functions of the Heisenberg ferromagnet in the ferromagnetic and paramagnetic regions”, Theoret. and Math. Phys., 40:2 (1979), 726–738  mathnet  crossref  mathscinet  isi
    3. Yu. A. Tserkovnikov, “Correlation functions of a Heisenberg ferromagnet in the paramagnetic region”, Theoret. and Math. Phys., 52:1 (1982), 712–721  mathnet  crossref  isi
    4. Yu. G. Rudoy, “The Bogoliubov–Tyablikov Green's function method in the quantum theory of magnetism”, Theoret. and Math. Phys., 168:3 (2011), 1318–1329  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:145
    Full text:60
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019